Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 2, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Apr 7, 2015, 3:15 PM CDT for Dodge County, Mower County, Minnesota. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2015, 3:15 PM CDT (20:15 UTC)
- Expired
- Apr 7, 2015, 3:45 PM CDT
- In force
- 30 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dodge County, MN, Mower County, MN
The radar
The Minneapolis radar (KMPX), 123 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 3:26 PM CDT | HAIL 0.25 | Hayfield, MN | HAS LASTED ABOUT 10 MINUTES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
126
WUUS53 KARX 072015
SVRARX
MNC039-099-072045-
/O.NEW.KARX.SV.W.0002.150407T2015Z-150407T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
315 PM CDT TUE APR 7 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MOWER COUNTY IN SOUTHEASTERN MINNESOTA...
SOUTHEASTERN DODGE COUNTY IN SOUTHEASTERN MINNESOTA...
* UNTIL 345 PM CDT
* AT 314 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALTHAM
OR 12 MILES NORTHEAST OF AUSTIN...MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
HAYFIELD AROUND 320 PM CDT.
MANTORVILLE AND KASSON AROUND 340 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OSLO...
WALTHAM...SARGEANT...COUNTY ROADS 1 AND 15 AND COUNTY ROADS 6 AND 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4412 9268 4390 9268 4384 9269 4383 9268
4375 9284 4384 9297
TIME...MOT...LOC 2014Z 222DEG 33KT 4384 9288
HAIL...1.00IN
WIND...<50MPH
$$
SHEA3 follow-up statements
869
WWUS53 KARX 072023
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
323 PM CDT TUE APR 7 2015
MNC099-072032-
/O.CAN.KARX.SV.W.0002.000000T0000Z-150407T2045Z/
MOWER MN-
323 PM CDT TUE APR 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MOWER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
MOWER COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4412 9268 4390 9268 4385 9269 4385 9296
TIME...MOT...LOC 2022Z 222DEG 33KT 4390 9281
$$
MNC039-072045-
/O.CON.KARX.SV.W.0002.000000T0000Z-150407T2045Z/
DODGE MN-
323 PM CDT TUE APR 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN DODGE COUNTY...
AT 322 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HAYFIELD...OR
9 MILES SOUTH OF DODGE CENTER...MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
MANTORVILLE AND KASSON AROUND 340 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OSLO...
COUNTY ROADS 6 AND 9 AND COUNTY ROADS 6 AND 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4412 9268 4390 9268 4385 9269 4385 9296
TIME...MOT...LOC 2022Z 222DEG 33KT 4390 9281
HAIL...1.00IN
WIND...<50MPH
$$
SHEA770 WWUS53 KARX 072031 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 331 PM CDT TUE APR 7 2015 MNC039-072045- /O.CON.KARX.SV.W.0002.000000T0000Z-150407T2045Z/ DODGE MN- 331 PM CDT TUE APR 7 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTHEASTERN DODGE COUNTY... AT 330 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KASSON...OR NEAR BYRON...MOVING NORTHEAST AT 40 MPH. THE LARGEST HAIL TO BE REPORTED SO FAR HAS BEEN HALF INCH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN DODGE COUNTY...INCLUDING THE FOLLOWING LOCATIONS... OSLO...COUNTY ROADS 6 AND 9 AND COUNTY ROADS 6 AND 15. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4412 9268 4390 9268 4386 9269 4391 9288 TIME...MOT...LOC 2030Z 222DEG 33KT 4396 9274 HAIL...1.00IN WIND...<50MPH $$ SHEA
935
WWUS53 KARX 072039
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
339 PM CDT TUE APR 7 2015
MNC039-072048-
/O.EXP.KARX.SV.W.0002.000000T0000Z-150407T2045Z/
DODGE MN-
339 PM CDT TUE APR 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DODGE COUNTY WILL
EXPIRE AT 345 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THESE STORMS.
LAT...LON 4412 9268 4390 9268 4386 9269 4391 9288
TIME...MOT...LOC 2037Z 222DEG 33KT 4396 9274
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 2:50 PM CDT, 25 minutes earlier.
Area forecast discussion, Apr 7, 2:50 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 250 PM CDT TUE APR 7 2015 .SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT) ISSUED AT 250 PM CDT TUE APR 7 2015 WATER VAPOR SATELLITE IMAGERY SHOWS A FAIRLY VIGOROUS MID-LEVEL TROUGH PUSHING OUT OF THE CENTRAL/NORTHERN PLAINS TOWARD THE UPPER MISSISSIPPI RIVER VALLEY. FAIRLY STRONG PUSH OF MOISTURE TRANSPORT AND ELEVATED/2-5KM MUCAPE AHEAD OF THE WAVE WAS FUELING SCATTERED SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AND SOUTHERN MN AND PORTIONS OF IA. OTHERWISE...A PRETTY RAW DAY ACROSS THE AREA WITH BRISK EASTERLY SURFACE FLOW AND AMPLE CLOUD COVER KEEPING TEMPERATURES IN THE UPPER 30S THE LOWER 40S. WILL SEE SHOWERS AND SCATTERED THUNDERSTORMS CONTINUE PUSHING THROUGH THE AREA THIS EVENING...THEN TAPER OFF FROM WEST TO EAST AFTER MIDNIGHT AS THE MID-LEVEL TROUGH EXITS EAST. NOT ANTICIPATING ANYTHING SEVERE...BUT A FEW OF THE STRONGER STORMS GOING INTO THIS EVENING MAY CONTAIN SOME SMALL HAIL. OTHERWISE...EASTERLY SURFACE FLOW CONTINUES TONIGHT WITH TEMPERATURES FALLING INTO THE 33-40 DEGREE RANGE. WEDNESDAY LOOKS DRY THROUGH LATE AFTERNOON BEFORE SHOWER CHANCES START TO SPREAD INTO NORTHEAST IA/SOUTHEAST MN. THIS IS IN RESPONSE TO INCREASING MOISTURE TRANSPORT AHEAD OF A STRONG WAVE OF LOW PRESSURE MOVING OUT OF THE SOUTHERN PLAINS. ANOTHER COOLER THAN NORMAL DAY OTHERWISE AS EAST WINDS OF 10-20 MPH CONTINUE WITH THICK CLOUD COVER. LOOK FOR HIGHS RANGING FROM THE MIDDLE 40S ACROSS CENTRAL WI...TO THE LOWER 50S ALONG AND WEST OF THE MISSISSIPPI RIVER. SHOWERS AND THUNDERSTORMS OVERSPREAD THE AREA WEDNESDAY NIGHT AS LOW PRESSURE DEEPENS/LIFTS NORTHEAST OUT OF THE SOUTHERN PLAINS INTO IOWA. MODELS SHOWING FAIRLY STRONG 850MB MOISTURE TRANSPORT AHEAD OF THE LOW WITH NAM DEPICTING 1-5KM/ELEVATED MUCAPE RANGING FROM NEAR 300J/KG ALONG AND NORTH OF I-94...AND 500-1000J/KG SOUTH OF I-90. THIS IS EXPECTED TO PRODUCE SHOWERS AND SCATTERED THUNDERSTORMS THROUGH THE NIGHT WITH A FEW OF THE STRONGER STORMS CAPABLE OF SOME SMALL HAIL. LOWS WEDNESDAY NIGHT WILL RANGE FROM 35 TO 45 DEGREES. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 250 PM CDT TUE APR 7 2015 MODEL CONSENSUS BRINGS THE SURFACE LOW INTO SOUTHERN WI BY THURSDAY AFTERNOON KEEPING THE MAJORITY OF THE AREA ON THE COOL/NORTHWEST SIDE OF THE LOW. PORTIONS OF NORTHEAST IOWA AND FAR SOUTHWEST WI COULD GET INTO THE WARM SECTOR. GFS PUSHES 0-3KM MUCAPE INTO THE 1500-3000J/KG RANGE ACROSS THIS AREA WITH 0-3KM BULK SHEAR IN THE 25- 35KT RANGE. OTHERWISE...PRECIPITABLE WATER VALUES CREEP ABOVE 1 INCH FOR SOME HEAVIER RAINFALL POTENTIAL AS WELL. AS SUCH...WILL HAVE TO MAINTAIN VIGILANT EYE FOR SEVERE THUNDERSTORM/HEAVY RAINFALL POTENTIAL. PLAN ON HIGHS IN THE UPPER 40S ACROSS NORTHERN WI...TO THE MIDDLE 60S ACROSS PORTIONS OF NORTHEAST IA INTO FAR SOUTHWEST WI. AS THE LOW PULLS NORTHEAST OF THE AREA THURSDAY NIGHT...ENOUGH COLD AIR FILTERS IN FOR THE POTENTIAL OF RAIN MIXING WITH/CHANGING TO SNOW. THIS LOOKS TO BE MOST LIKELY ACROSS NORTH CENTRAL WI WHERE A TRACE TO AN INCH COULD OCCUR AS LOWS DROP INTO THE LOWER/MIDDLE 30S. A FEW SPRINKLES WILL STILL BE POSSIBLE ON FRIDAY WITH LINGERING COOL/CYCLONIC FLOW ALOFT AND FAIRLY STEEP LOW LEVEL LAPSE RATES. HIGHS ON FRIDAY LOOK TO BE IN THE UPPER 40S TO THE MIDDLE 50S. WARMER TEMPERATURES ON TAP FOR THE WEEKEND AS WARM AIR ADVECTION TAKES PLACE AHEAD OF A COLD FRONT PUSHING THROUGH THE NORTHERN PLAINS. HOWEVER...THERE WILL ALSO BE AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS WITH THE APPROACH OF THE COLD FRONT. LOOK FOR HIGHS SATURDAY IN THE MIDDLE 50S TO THE MIDDLE 60S AND 60S/NEAR 70 ON SUNDAY. SHOWERS AND THUNDERSTORMS BECOMING LIKELY SUNDAY NIGHT INTO MONDAY WITH THE PASSAGE OF THE COLD FRONT. LINGERING SHOWERS STILL POSSIBLE ON TUESDAY MAINLY EAST OF THE MISSISSIPPI RIVER. OTHERWISE...PLAN ON HIGHS MONDAY AND TUESDAY IN THE UPPER 50S/LOWER 60S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1230 PM CDT TUE APR 7 2015 MVFR/IFR CIGS TO PREVAIL THIS PERIOD AS THE AREA IS CAUGHT IN MOIST EASTERLY FLOW NORTH OF A WARM FRONT AND A LOW PASSING ACROSS NORTHERN MO/IL. INCREASING LIFT/MOISTURE AHEAD OF THE LOW WILL SEND A ROUND OF SHRA/TSRA ACROSS THE TAF SITES...MAINLY LATE THIS AFTERNOON AND THIS EVENING. CONFIDENCE IS NOT THE HIGHEST...BUT ENOUGH LIFT AND SOME WEAK INSTABILITY...DID ADD A TEMPO PERIOD OF TSRA/CB FOR 2-3HRS WHEN THE STRONGER OF THE LIFT WOULD BE PASSING ACROSS THE TAF SITES. MVFR VSBYS IN SHRA/BR LATE THIS AFTERNOON/ EVENING WITH SOME IFR CIGS/VSBYS IN ANY TSRA...ESPECIALLY AT HIGHER TERRAIN SITES LIKE KRST. IFR/LIFR CIGS AND MVFR/IFR VSBYS EXPECTED FROM LATE EVENING INTO EARLY WED MORNING WITH WEAKER GRADIENT WINDS AND BOUNDARY LAYER MOISTENING FROM THE LATE AFTERNOON/EVENING SHRA/TSRA. WEAK RIDGE OF HIGH PRESSURE WITH SOME DRIER LOW LEVEL AIR LOOKS TO NOSE IN FOR LATER WED MORNING/AFTERNOON WITH SOME DISSIPATION OF THE BR AND CIGS RISING TO MVFR/IFR. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...DAS LONG TERM...DAS AVIATION...RRS
Hazardous weather outlook, Apr 7, 11:05 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1105 AM CDT TUE APR 7 2015 IAZ008>010-018-019-MNZ079-086>088-094>096-WIZ032>034-041>044-053- 081100- MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-WABASHA-DODGE-OLMSTED- WINONA-MOWER-FILLMORE-HOUSTON-BUFFALO-TREMPEALEAU-JACKSON- LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON- 1105 AM CDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND WEST CENTRAL INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN THREAT WITH THESE STORMS WILL BE LIGHTNING AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY NIGHT AND THURSDAY...THERE WILL BE A CHANCE OF THUNDERSTORMS. A FEW OF THESE THUNDERSTORMS MAY BE STRONG WITH GUSTY WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... RAINFALL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-081100- TAYLOR-CLARK- 1105 AM CDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... NO ACTION NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ011-029-030-WIZ054-055-061-081100- ALLAMAKEE-FAYETTE-CLAYTON-CRAWFORD-RICHLAND-GRANT- 1105 AM CDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN THREAT WITH THESE STORMS WILL BE LIGHTNING AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY NIGHT AND THURSDAY...THERE WILL BE A CHANCE OF THUNDERSTORMS. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE ON THURSDAY. THE MAIN THREATS AT THIS TIME APPEAR TO BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS MAY BE NEEDED THURSDAY AFTERNOON. RAINFALL REPORTS ARE ALWAYS APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. BOYNE/RRS
In the hours before
Special weather statement, Apr 7, 2:18 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 218 PM CDT TUE APR 7 2015 IAZ008-MNZ079-086>088-094-095-072030- MITCHELL-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE- INCLUDING THE CITIES OF...ROCHESTER...WINONA...AUSTIN 218 PM CDT TUE APR 7 2015 ...SHOWERS AND THUNDERSTORMS SPREADING IN... A BAND OF SHOWERS AND THUNDERSTORMS WAS LOCATED JUST WEST OF INTERSTATE 35 AT 215 PM. THIS BAND WAS MOVING EAST AND WILL MOVE INTO PORTIONS OF NORTHEAST IOWA AND SOUTHEAST MINNESOTA...REACHING A ROCHESTER MINNESOTA TO CRESCO IOWA LINE BY 3 PM. FREQUENT LIGHTNING CAN BE EXPECTED WITH THE THUNDERSTORMS. ANY STRONGER STORMS MAY PRODUCE SOME HAIL UP TO 1/2 INCH DIAMETER. IF THUNDERSTORMS APPROACH YOUR LOCATION...MOVE INDOORS UNTIL THEY PASS. RRS
Local storm report, Apr 7, 2:38 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
238 PM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL AUSTIN 43.67N 92.97W
04/07/2015 E0.25 INCH MOWER MN LAW ENFORCEMENT
&&
SHEALocal storm report, Apr 7, 2:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
255 PM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL 2 NW WALTHAM 43.84N 92.90W
04/07/2015 E0.50 INCH MOWER MN LAW ENFORCEMENT
&&
SHEALocal storm report, Apr 7, 2:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
259 PM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL HAYFIELD 43.89N 92.85W
04/07/2015 E0.25 INCH DODGE MN PUBLIC
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 2:45 PM CDT | Severe Thunderstorm Warning | ARX | Mower | 30 min |
| Apr 7, 3:19 PM CDT | Special Weather Statement | ARX | Dodge, Fillmore, Olmsted, Wabasha, Winona | 26 min |
| Apr 7, 3:52 PM CDT | Special Weather Statement | ARX | Houston, Wabasha, Winona | 53 min |
| Apr 7, 4:40 PM CDT | Special Weather Statement | ARX | Fillmore, Houston, Winona | 50 min |
| Apr 7, 5:29 PM CDT | Special Weather Statement | ARX | Houston | 46 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.